# SDR CA130724004

- Difficulty date: July 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 9,239 hours
- Engine: Lyc LO360A1H6
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: PIM0010
- Condition: Damaged
- Location: Rt Engine
- Part time: 303 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE FORWARD MUFFLER ON THE RT ENGINE WAS FOUND TO HAVE THE INTERNAL BAFFLE MISSING.  PART OF BAFFLE IS WEDGED SOLIDLY IN THE TAIL PIPE OF THE MUFFLER.  THE PIECE THAT IS LEFT IS ABOUT 4" LONG AND STICKS UP INTO THE MAIN CHAMBER OF THE MUFFLER. THIS IS ONE OF SEVERAL FAILURES OF THE SAME. THE OPERATOR CANNOT EXPLAIN THE FAILURE THROUGH NORMAL OPERATIONS.
